# SDR UALA2012022701189

- Difficulty date: February 26, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 64,123 hours, 11,435 cycles
- Engine: Pwa PW4077
- System (JASC): 2460 · DC Power Distribution System
- Part: Power Supply
- Part number: 873602
- Part serial: 146
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER SUPPLY ASSEMBLY LEFT HAS FAULTED THE LAST TWO LEGS ASSOCIATED WITH RANDOM LAV SHUTDOWS.  SUSPECT CONTROL POWER PROBLEM FOR LAVS, REF AMM 38-32-00 P55 (TOILET FLUSH BLOWER CONTROL).  REPLACE POWER SUPPLY ASSEMBLY (LEFT) PER MM ITEM M24101 (PCN 566-9015).  VERIFY ALL PARTS IN ONLINE IPC.  REPLACED POWER SUPPLY UNIT PER MM.  POWER SUPPLY ASSEMBLY LEFT HAS FAULTED THE LAST TWO LEGS ASSOCIATED WITH RANDOM LAV SHUTDOWNS.
